# SDR DALA2023050203395

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 60,201 hours, 42,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD DOME WEB FORWARD FACE LOW AREA STA Y=1053 BTW LONGERON 29L AND 28R AT AFT CARGO COMPARTMENT. ORIGINAL THICKNESS OF 0.063IN AND REMAINING THICKNESS OF 0.045IN,.THE AREA REWORKED IS OUT OF LIMITS PER B717-200 SRM 53-20-08-2R PROCEDURE 2 PAR. 4.A.(1)(B). SUMMARY OF NRC 00195: CORROSION LEVEL 2. AFT PRESSURE BULKHEAD DOME WEB FORWARD FACE LOW AREA STA Y=1053 BTW LONGERON 29L AND 28R AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20 -08-2R-7, FIG. 201. PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK PER TOPP MANUAL 30-10-70 PAR. I PAGE. 14. (LP #2746618)
